# SDR SWIA201334052

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 25,305 hours, 20,593 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR DISAGREE, RAN QRH, GEAR CAME DOWN NORMALLY ON FIRST ATTEMPT.  FLT#4207 CLEANED LT MLG UPLOCK ROLLER, & BLED AIR FROM HYDRAULIC SYSTEM THREE RESERVOIR.  PERFORMED SEVERAL GEAR SWINGS & EMERGENCY FREEFALL IAW AMM.
